JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RETRACTION NOTE TO: X-LIFTING MODULES OVER RIGHT PERFECT RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 3,  2015, pp.229-229
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.3.229
 Title & Authors
RETRACTION NOTE TO: X-LIFTING MODULES OVER RIGHT PERFECT RINGS
SHIN, JONGMOON; CHANG, CHAEHOON;
  PDF(new window)
 Keywords
 Language
English
 Cited by